# SDR IPXA2021071371637

- Difficulty date: June 22, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74054
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  RT WING UPPER SURFACE BETWEEN XORS 97 - XORS 130.4 AND BETWEEN STRINGER 11 & 15 IS CORRODED AROUND FASTENERS.REPAIRED CORRODED RT WING UPPER SURFACE BETWEEN XORS 97 - XORS 130.4 AND STRINGER 11 & 15 IAW EA 011-5730-01-A9216 REV. IR AND UPS EO MD11-5730-80893-A.
